# SDR EISA2000010

- Difficulty date: February 3, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Part number: R3603
- Condition: Clogged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT, RESET TWICE CAME BACK ON AFTER EACH RESET COULD NOT VERIFY THE SMOKE.  DIVERTED INTO (MEM).  SUSPECT MOISTURE IN SENSOR TUBES BLEW OUT SENSORS WITH NITROGEN.  SYSTEM TEST NORMAL.  NO EVIDENCE OF SMOKE.  (M)
